# SDR COEA2025110410919

- Difficulty date: June 27, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 31,306 hours, 39,552 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Strip
- Part number: S57110584200
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 264878 NR 600027 HEAVY CHECK  COE/MAJOR REPAIR  DISCREPANCY: R/H WING AFT SPAR UPPER STRIP SLAT RIB 0-4 UPPER AND LOWER SURFACE HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPAIRED PER SRAS S571R0077...01615 ISSUE D, DATED 10/7/2025.
